# SDR DALA2024091108941

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N510DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 10828
- Aircraft time: 9,251 hours, 2,216 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5010, ON SVC CK FOUND FLOOR EMERG LIGHTING ON ROW 36+37 OUT. CORRECTIVE ACTION: FOUND WIRE DAMAGED, SPLICED IAW A321 AMM 20-90. OPS CK GOOD, OK FOR SVC. (LP 5706355)
